# SDR VNAA202102191111

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 24,739 hours, 18,189 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Display
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED TAKEOFF WAS AT 60-65KT ON TAKEOFF ROLL WHEN THE FO SIDE PFD STARTED FLICKERING CREW IMMEDIATELY REJECTED TAKEOFF AND RETURNED TO GATE.  NO INJURIES AND AIRCRAFT WAS ABLE TO RETURN TO GATE UNDER OWN POWER.  REJECTED TAKEOFF DUE TO COPILOT MFD/PFD FLICKERING WITH RED HDG FLAG POSTED.  ALL INDICATIONS RETURNED NORMAL AFTER CLEARING RUNWAY.  FOUND LOOSE HARDWARE ON K122 CROSS TIE CONTACTOR, TIGHTEN HARDWARE TO RIGHT DIMENSION IAW CRJ 700 AMM 24-63-07-400-801.  PERFORMED OPS TEST, OPS TEST GOOD AT THIS TIME.
